# SDR DALA2019061303564

- Difficulty date: February 18, 2018
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 86,182 hours, 38,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PRI 565911-14 REV O (EXISTING GPS ANTENNA DOUBLER).  COMPLIED WITH ER/A 565911-14 REV O.
